# SDR RU3A201910219054

- Difficulty date: October 12, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N55
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- Aircraft time: 11,956 hours, 5,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLASHING RED ENRY DOOR LIGHT ILLUMINATED AND REMAINED ON. INSPECTION OF DOOR GUIDE PINS FOR ENGAGEMENT WAS SATISFACTORY. LUBRICATED MAIN ENTRY DOOR. NO FURTHER ISSUES WITH THIS WARNING.
